# SDR CALA9901434

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.9 INCH CRACK IN RT WING LEADING EDGE SKIN AT XORS 783.  A REPAIR WAS INSTALLED IAW SRM 57-10-00, FIGURE 68.
